# SDR C2XA98IA510

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14821
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 160
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: S53971402214
- Condition: Cracked
- Location: Bs 27
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE VERTICAL SUPPORT AT FRAME 27A FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SUPPORT IAW THE ATR 42-320 SRM 51-25-02.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  (M)
